# SDR COMA0560429

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 28,726 hours, 27,428 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140153
- Part serial: 187
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 28,703 hours, 27,406 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5553 - ANTI SKID CAUTION DURING T/O.  REPLACED WHEEL SPEED TRANSDUCER.
